Open Access
Translator Disclaimer
June, 1983 Inverting an Edgeworth Expansion
Peter Hall
Ann. Statist. 11(2): 569-576 (June, 1983). DOI: 10.1214/aos/1176346162

Abstract

We provide a method for inverting a general Edgeworth expansion, so as to correct a statistic for the effects of non-normality. This technique is applied to the special case of the "Studentized" mean. Explicit formulae are given for the correction terms.

Citation

Download Citation

Peter Hall. "Inverting an Edgeworth Expansion." Ann. Statist. 11 (2) 569 - 576, June, 1983. https://doi.org/10.1214/aos/1176346162

Information

Published: June, 1983
First available in Project Euclid: 12 April 2007

zbMATH: 0525.62024
MathSciNet: MR696068
Digital Object Identifier: 10.1214/aos/1176346162

Subjects:
Primary: 62E20
Secondary: 60F05, 60G05, 62H10

Rights: Copyright © 1983 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.11 • No. 2 • June, 1983
Back to Top